Exact integrability of the one-dimensional Hubbard model

Sriram Shastry, B. (1986) Exact integrability of the one-dimensional Hubbard model Physical Review Letters, 56 (23). pp. 2453-2455. ISSN 0031-9007

PDF - Publisher Version

Official URL: http://prl.aps.org/abstract/PRL/v56/i23/p2453_1

Related URL: http://dx.doi.org/10.1103/PhysRevLett.56.2453


The 1D Hubbard model is shown to be an exactly integrable system. A "covering" model of 2D statistical mechanics which I proposed recently was shown to provide a one-parameter family of transfer matrices, commuting with the Hamiltonian of the Hubbard model. I show in this work that any two transfer matrices of a family commute mutually. At the root of the commutation relation is the ubiquitous Yang-Baxter factorization condition. The form of the R operator is displayed explicitly.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:50832
Deposited On:27 Jul 2011 13:14
Last Modified:18 May 2016 04:59

Repository Staff Only: item control page